Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 119, NWS Wilmington, OH

July 8, 2016Dearborn County, Ohio County, Switzerland County, Indiana; 4 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2016, 11:48 AM EDT for Dearborn County, Ohio County, Switzerland County, Indiana; 4 counties in Kentucky. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 11:48 AM EDT (15:48 UTC)
Expired
Jul 8, 2016, 12:14 PM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:01 PM EDTTSTM WND DMG4 Nw Williamstown, KYONE TREE DOWN.
Jul 8, 12:08 PM EDTTSTM WND DMGFlorence, KYONE LARGE LIMB DOWN.
Jul 8, 12:13 PM EDTTSTM WND DMGEse Erlanger, KYONE TREE DOWN NEAR TURKEY FOOT RD AND COLONY DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 11:06 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

036 
WUUS51 KILN 081548
SVRILN
INC029-115-155-KYC015-077-081-117-081630-
/O.NEW.KILN.SV.W.0119.160708T1548Z-160708T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OHIO COUNTY IN SOUTHEASTERN INDIANA...
  SOUTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  NORTHEASTERN SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
  EASTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  BOONE COUNTY IN NORTHERN KENTUCKY...

* UNTIL 1230 PM EDT.

* AT 1147 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RISING SUN TO NEAR SPARTA...MOVING NORTHEAST
  AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...EDGEWOOD...
  ELSMERE...FORT MITCHELL...VILLA HILLS...TAYLOR MILL...
  FORT WRIGHT...LAWRENCEBURG...GREENDALE...CRESCENT SPRINGS...
  AURORA...WALTON...CRESTVIEW HILLS...LAKESIDE PARK...RISING SUN...
  OAKBROOK AND BURLINGTON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 63 AND 77.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 160 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3894 8511 3909 8498 3911 8481 3911 8479
      3915 8474 3914 8472 3910 8468 3909 8465
      3907 8462 3908 8459 3904 8452 3875 8453
      3867 8463 3862 8477 3872 8478 3875 8482
      3898 8498
TIME...MOT...LOC 1547Z 237DEG 50KT 3893 8495 3869 8482 

HAIL...<.75IN
WIND...60MPH
 
$$

HATZOS
2 follow-up statements
927 
WWUS51 KILN 081601
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT FRI JUL 8 2016

INC029-115-155-KYC015-077-081-117-081630-
/O.CON.KILN.SV.W.0119.000000T0000Z-160708T1630Z/
OHIO IN-DEARBORN IN-SWITZERLAND IN-KENTON KY-GRANT KY-GALLATIN KY-
BOONE KY-
1201 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR OHIO...SOUTHEASTERN DEARBORN...NORTHEASTERN SWITZERLAND...
KENTON...NORTHEASTERN GRANT...EASTERN GALLATIN AND BOONE COUNTIES...

AT 1201 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURLINGTON TO CRITTENDEN...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...EDGEWOOD...
ELSMERE...FORT MITCHELL...VILLA HILLS...TAYLOR MILL...FORT WRIGHT...
LAWRENCEBURG...GREENDALE...CRESCENT SPRINGS...AURORA...WALTON...
CRESTVIEW HILLS...LAKESIDE PARK...RISING SUN...
OAKBROOK AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3903 8503 3909 8498 3911 8481 3911 8479
      3915 8474 3914 8472 3910 8468 3909 8465
      3907 8462 3908 8459 3904 8452 3875 8453
      3867 8463 3865 8469 3872 8471 3883 8478
      3896 8492
TIME...MOT...LOC 1601Z 240DEG 44KT 3902 8478 3878 8462 

HAIL...<.75IN
WIND...60MPH
 
$$

HATZOS
024 
WWUS51 KILN 081614
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1214 PM EDT FRI JUL 8 2016

INC029-115-155-KYC015-077-081-117-081624-
/O.CAN.KILN.SV.W.0119.000000T0000Z-160708T1630Z/
OHIO IN-DEARBORN IN-SWITZERLAND IN-KENTON KY-GRANT KY-GALLATIN KY-
BOONE KY-
1214 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR OHIO...SOUTHEASTERN
DEARBORN...NORTHEASTERN SWITZERLAND...KENTON...NORTHEASTERN GRANT...
EASTERN GALLATIN AND BOONE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

STORMS IN THE AREA ARE STILL CAPABLE OF PRODUCING GUSTY WINDS TO 40
MPH AND FREQUENT LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3903 8503 3909 8498 3911 8481 3911 8479
      3915 8474 3914 8472 3910 8468 3909 8465
      3907 8462 3908 8459 3904 8452 3875 8453
      3867 8463 3865 8469 3872 8471 3883 8478
      3896 8492
TIME...MOT...LOC 1613Z 237DEG 50KT 3911 8459 3887 8444 

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:32 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 8, 10:32 AM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1032 AM EDT FRI JUL 8 2016

.SYNOPSIS...
As a cold front pushes towards the region today, scattered showers
and thunderstorms are expected to develop. The front will pass
through the region tonight ushering in drier air for the weekend.
Dry conditions will likely last into the first part of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Remnants of mid mississippi valley MCS moving east across srn
Indiana and North Central Kentucky. MCV over sw Indiana will
continue tracking east...with area of thunderstorms expected to
increase in coverage and intensity as it encounters moderate
instability. These storms will contain gusty winds and a few of
the stronger storms may exceed severe limits for damaging wind
gusts. Have increased pops into likely category across the south
this aftn.

Have adjusted temperatures based on trends and observed cloud
cover. Slight tweak cooler brings max apparent temperature into
the lower and middle 90s. Therefore...have updated the HWO
continuing to highlight possible severe weather but dropped
mention of heat.

Previous discussion...
Complex scenario is setting up for today. A strong H5 s/w will
move from the upper MS valley into the upper Great Lakes, pushing
a cdfnt towards the fa. Models are suggesting that two areas of
convection will develop today. The first will be up across the
Great Lakes. The second, develops along a convergent boundary in
Kentucky. Its this second area that has the better chance to
affect the region today. Went the highest pops, 40 to 50, across
nrn KY into srn OH with the second feature. With dewpoints in the
lower 70s and highs into the 80, CAPES of several thousand J/kg
will be possible. This will help feed the possibility of severe
thunderstorms. Confidence is not as high for the northern half of
the fa. Only went with 20 PoPs in the north, with such an unstable
atmosphere, can't rule something popping up.

Trimmed highs a little, keeping everyone in the upper 80s. This
dropped heat indices into the mid to upper 90s across the south
and lower 90s in the north. Will issue a SPS for the south.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
The front is expected to move through the fa tonight. Scattered
storms will be a possibility for the first half of the night until
the front clears the area.

A drier air mass will filter in behind the cold front for
Saturday. While the morning is expected to begin mostly sunny,
clouds will develop for the afternoon, as caa pushes from the
north. A few showers may develop over nrn Ohio and drift towards
central Ohio, but left the forecast dry for now. Highs on
Saturday are forecast to range from the upper 70s in the north to
the mid 80s along the Ohio River.

High pressure building in from the north will provide mostly clear
skies Saturday night. In the clear skies, lows should drop to the
lower 60s. There should be plenty of sunshine Sunday, with highs
building back to 80-85.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
On Monday models continue to diverge on how to handle an upper
level low and how it gets picked back up in the upper level flow.
The GFS tries to ride the low up and over the mid-level ridge
while the ECMWF takes the low underneath the ridge. The CMC also
favors the ECMWF solution. Have continued to keep the forecast in
this direction along with the CMC and ECMWF. Following this
solution has most of the precipitation and cloud shield staying
south of the area late Monday into Tuesday. Tuesday into Wednesday
heights begin to amplify over the region with 500 mb heights over
590 m at times. 850 mb temperatures also rise to near 19 degrees C
by Wednesday. Given the rising heights and thicknesses have nudged
high temperatures up. Thursday into Friday of next week an upper
level low will approach from the west helping to flatten the
ridge.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
mvfr cigs are becoming predominant over the region, occasionally
improving to vfr in some locations this morning. Showers and
thunderstorms are firing along the southern boundary which is not
expected to lift northward and affect kcvg/kluk. However it does
remain possible, particularly at kcvg so a constant monitor for
trends moving into the taf sites will be necessary today.

MVFR cigs will rise to vfr this afternoon and another round of
showers and possibly thunderstorms will accompany the cold front
that is expected to cross the region early tonight and be east of
the Ohio River by daybreak Saturday. The storms that are possible
with the frontal passage should be short-lived and skies will
exhibit a rapid improvement until they are clear by later tonight.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Sites
NEAR TERM...AR/Sites
SHORT TERM...Sites
LONG TERM...Haines
AVIATION...Franks
Hazardous weather outlook, Jul 8, 9:49 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
949 AM EDT FRI JUL 8 2016

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-091400-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
949 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE
MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL
BE POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-091400-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
949 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE MAIN
THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL BE
POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 11:28 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 AM EDT FRI JUL 8 2016

INZ073>075-080-KYZ091-081615-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-BOONE KY-
1128 AM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...DEARBORN...RIPLEY AND NORTHERN BOONE COUNTIES UNTIL
1215 PM EDT...

AT 1128 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF VERSAILLES...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...GUILFORD...
WILMINGTON...MANCHESTER...FRENCH...SUNMAN...HARTFORD...ST. LEON...
HOLTON...DOVER AND FRIENDSHIP.

THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 163 AND 165.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3910 8544 3930 8495 3905 8479 3889 8520
      3892 8520 3891 8539 3891 8544
TIME...MOT...LOC 1528Z 237DEG 36KT 3897 8532

KC
Special weather statement, Jul 8, 11:36 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1136 AM EDT FRI JUL 8 2016

KYZ094-095-081600-
OWEN KY-GRANT KY-
1136 AM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT OWEN AND SOUTHWESTERN GRANT
COUNTIES UNTIL NOON EDT...

AT 1136 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OWENTON...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
OWENTON...CORINTH...MONTEREY...GRATZ AND HARMONY.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 146.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
      3842 8488 3843 8493 3845 8491 3846 8492
      3845 8494 3843 8494 3843 8496 3847 8495
      3849 8499 3852 8498 3851 8503 3864 8478
      3850 8455 3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 1536Z 236DEG 33KT 3847 8491

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:13 AM EDTSevere Thunderstorm WarningILNOhio, Switzerland47 min
Jul 8, 11:28 AM EDTSpecial Weather StatementILNDearborn, Ripley47 min
Jul 8, 11:50 AM EDTSpecial Weather StatementILNDearborn, Ripley40 min
Jul 8, 12:22 PM EDTSpecial Weather StatementILNDearborn38 min
Jul 8, 12:51 PM EDTAreal Flood AdvisoryILNDearborn114 min
Jul 8, 11:36 AM EDTSpecial Weather StatementILNOwen24 min
Jul 8, 12:10 PM EDTSpecial Weather StatementILNCampbell, Kenton35 min
Jul 8, 12:21 PM EDTSpecial Weather StatementILNBracken39 min
Jul 8, 12:40 PM EDTSpecial Weather StatementILNMason, Robertson35 min
Jul 8, 12:53 PM EDTSpecial Weather StatementILNLewis37 min
Jul 8, 1:27 PM EDTSevere Thunderstorm WarningILNLewis33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.